Existence and regularity of solutions of non-Newtonian flow

Hyeong Ohk Bae, Hi Jun Choe

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

The existence and regularity of Young measure-valued solutions and weak solutions to non-Newtonian flows are considered. Galerkin approximation and an L2 compactness theorem are main ingredients for the proof of the existence of Young measure-valued solutions. Under a certain convexity condition for the energy, we prove that Young measure-valued solutions are weak solutions. Also, for the limited cases, we prove a regularity theorem.

Original languageEnglish
Pages (from-to)379-400
Number of pages22
JournalQuarterly of Applied Mathematics
Volume58
Issue number2
DOIs
Publication statusPublished - 2000 Jan 1

Fingerprint

Measure-valued Solutions
Non Newtonian flow
Young Measures
Non-Newtonian Flow
Regularity of Solutions
Existence of Solutions
Weak Solution
Regularity
Galerkin Approximation
Theorem
Compactness
Convexity
Energy

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this

@article{5ea7bf64574a4b3aacd6549545179b87,
title = "Existence and regularity of solutions of non-Newtonian flow",
abstract = "The existence and regularity of Young measure-valued solutions and weak solutions to non-Newtonian flows are considered. Galerkin approximation and an L2 compactness theorem are main ingredients for the proof of the existence of Young measure-valued solutions. Under a certain convexity condition for the energy, we prove that Young measure-valued solutions are weak solutions. Also, for the limited cases, we prove a regularity theorem.",
author = "Bae, {Hyeong Ohk} and Choe, {Hi Jun}",
year = "2000",
month = "1",
day = "1",
doi = "10.1090/qam/1753406",
language = "English",
volume = "58",
pages = "379--400",
journal = "Quarterly of Applied Mathematics",
issn = "0033-569X",
publisher = "American Mathematical Society",
number = "2",

}

Existence and regularity of solutions of non-Newtonian flow. / Bae, Hyeong Ohk; Choe, Hi Jun.

In: Quarterly of Applied Mathematics, Vol. 58, No. 2, 01.01.2000, p. 379-400.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Existence and regularity of solutions of non-Newtonian flow

AU - Bae, Hyeong Ohk

AU - Choe, Hi Jun

PY - 2000/1/1

Y1 - 2000/1/1

N2 - The existence and regularity of Young measure-valued solutions and weak solutions to non-Newtonian flows are considered. Galerkin approximation and an L2 compactness theorem are main ingredients for the proof of the existence of Young measure-valued solutions. Under a certain convexity condition for the energy, we prove that Young measure-valued solutions are weak solutions. Also, for the limited cases, we prove a regularity theorem.

AB - The existence and regularity of Young measure-valued solutions and weak solutions to non-Newtonian flows are considered. Galerkin approximation and an L2 compactness theorem are main ingredients for the proof of the existence of Young measure-valued solutions. Under a certain convexity condition for the energy, we prove that Young measure-valued solutions are weak solutions. Also, for the limited cases, we prove a regularity theorem.

UR - http://www.scopus.com/inward/record.url?scp=0033740334&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033740334&partnerID=8YFLogxK

U2 - 10.1090/qam/1753406

DO - 10.1090/qam/1753406

M3 - Article

VL - 58

SP - 379

EP - 400

JO - Quarterly of Applied Mathematics

JF - Quarterly of Applied Mathematics

SN - 0033-569X

IS - 2

ER -